MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND¿ CP DYNAFORCE®; SCREWDRIVER

CROSSROADS EXTREMITY SYSTEMS MOTOBAND¿ CP DYNAFORCE®; SCREWDRIVER
Model Number DynaForce Plate Sterile Instrument Kit
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A mtp surgery was performed on (b)(6) 2020.The uni-axial screw would not seat fully.The surgeon attempted to remove with an h-10 g-source driver and pulled the screw from the hole.The surgeon placed a 3.0 non-locking screw and commented that the screw did not bit into the bone.The surgeon placed a 3.0 non-locking screw and commented that the screw did not bit into the bone.No defects were identified for the crossroad implant that was used.The device failure category is currently unknown.Potentially, the plate/screw/driver were misaligned and the surgeon placed excessive torque on the driver causing the driver to stick to the screw.Excessive force attempting to remove the driver caused the screw to be pulled out of the bone.The event included the following screws: part number 1500-3016 lot number 500212, 500394, 500471, 3.0mm x 16mm locking screw.Part number 15nl-3016, lot number 400013, 3.5mm x 16mm non-locking screw.Part number 1500-3012, lot number 500211, 3.0 x 12 locking screw.
 
Event or Problem Description
An mtp surgery was performed on (b)(6) 2020.The uni-axial screw would not seat fully.The surgeon attempted to remove with an h-10 g-source driver and pulled the screw from the hole.The surgeon placed a 3.0 non-locking screw and commented that the screw did not bit into the bone.

Brand Name
MOTOBAND¿ CP DYNAFORCE®
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis, tn
MDR Report Key9801771
Report Number3011421599-2020-00004
Device Sequence Number10957054
Product Code HXX
UDI-Device Identifier00815432027187
UDI-Public00815432027187
Combination Product (Y/N)N
PMA/510(K) Number
K173710
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/15/2021
Device Model NumberDynaForce Plate Sterile Instrument Kit
Device Catalogue Number1500-4700
Device Lot Number104184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;